# SDR DXTA200400372

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 2,389 hours, 1,485 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL WITH POWER LEVERS IN T/O FOR APPROXIMATLEY 10-15 SECONDS AND AT APPROXIMATELY 40KNTS (NO TAKE OFF) CONFIG WARNING ACTIVATED REASON FOR WARNING CANNOT BE DETERMINED, CONFIGURATION WAS NORMAL FOR ALL SYSTEMS.- ITEM IS UNDER INVESTIGATION.
